# SDR IXXA0500080S

- Difficulty date: December 9, 2004
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 94,312 hours, 30,453 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 500
- Part time: 94,312 hours, 30,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK INSPECTION, FOUND LT WING INBOARD FLAP UPPER SKIN WITH INTERIM REPAIR.  MAJOR REPAIR ACCOMPLISHED REMOVAL OF THE DAMAGED PLATING PANEL.  FABRICACTED NEW PLATING PANEL.  CLEANED, TREATED AND PRIMED AREA AND NEW PLATING PANEL INTERNAL PART.  APPLIED PRC SEALANT TO FAYING SERVICES.  INSTALLED NEW PLATING PANEL IAW DC8 SRM 51-1-21, 51-3-0,  51-1-8B 51-1-11 AND FAA FORM 8110-3 DWG SEMAN ED 3774.
